# SDR SWAA2022020912761

- Difficulty date: February 24, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 41,474 hours, 24,335 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rh Inbd Main Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MAIN FLAP; LOWER TRAILING EDGE COVE SKIN CRACKED 18' OUTBD OF INBD EDGE AND 5' FWD OF TRAILING EDGE. (MARKED) / REPAIRED RIGHT WING INBOARD MAIN FLAP; LOWER TRAILING EDGE COVE SKIN CRACKED 18' OUTBD OF INBD EDGE AND 5' FWD OF TRAILING EDGE IAW SRM 51-70-05-2R REPAIR #1 APPLIED DECORATIVE FINISH IAW AMM 51-21-81
